| Model Number |
RBY2C0530-B |
| Medical Device Problem Codes |
Material Deformation (2976); Physical Resistance/Sticking (4012); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat a gastrointestinal (gi) bleed using ruby coils and a lantern delivery microcatheter (lantern).During the procedure, while advancing the ruby coil into the lantern, the physician experienced resistance and subsequently kinked the pusher assembly of the ruby coil.Consequently, the ruby coil unintentionally detached with approximately ten centimeters of the ruby coil in the target vessel and twenty centimeters of the ruby coil still in the lantern.Therefore, the lantern containing the detached ruby coil was removed.It was reported that the support was challenging due to a spasm in the gastroduodenal artery (gda) which was related to the gi bleed.The procedure was completed using additional ruby coils and the same lantern.There was no report of an adverse effect to the patient.